# SDR ASAA2021101336436

- Difficulty date: October 13, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 20,649 hours, 6,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 143A7501192
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION HAS CORROSION JUST FWD OF STA 500I DOT #RSM 13-003. GROUNDED - YES. REPAIRED FWD PIT R/H TRANSITION AT STA 500I IAW B737-900 SRM 53-00-53-2R-5.W= 2 O= .040 R= .032 L= 4 D= .008.
